Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of rigid compact ordered spaces


Authors: J. de Groot and M. A. Maurice
Journal: Proc. Amer. Math. Soc. 19 (1968), 844-846
MSC: Primary 54.56
DOI: https://doi.org/10.1090/S0002-9939-1968-0227947-5
MathSciNet review: 0227947
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. de Groot, Groups represented by homeomorphism groups, Math. Ann. 138 (1959), 80-102. MR 0119193 (22:9959)
  • [2] B. Jónsson, A Boolean algebra without proper automorphisms, Proc. Amer. Math. Soc. 2 (1951), 766-770. MR 0043068 (13:201f)
  • [3] L. Rieger, Some remarks on automorphisms of Boolean algebras, Fund. Math. 38 (1951), 209-216. MR 0049863 (14:238a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56

Retrieve articles in all journals with MSC: 54.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227947-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society